Volume 4, Issue 2
The Pullback Asymptotic Behavior of the Solutions for 2D Nonautonomous G-Navier-Stokes Equations

Jinping Jiang ,  Yanren Hou and Xiaoxia Wang

10.4208/aamm.10-m1071

Adv. Appl. Math. Mech., 4 (2012), pp. 223-237.

Preview Full PDF BiBTex 1 275
  • Abstract

The pullback asymptotic behavior of the solutions for 2D Nonautonomous G-Navier-Stokes equations is studied, and the existence of its L2- pullback attractors on some bounded domains with Dirichlet boundary conditions is investigated by using the measure of noncompactness. Then the estimation of the fractal dimensions for the 2D G-Navier-Stokes equations is given.

  • History

Published online: 2012-04

  • AMS Subject Headings

76D05, 37L30, 37B55

  • Cited by